Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Initial TSH 12.2, took Levothyroxine for 40 days, latest TSH 0.02, tired and mentally foggy. Isn't it very low ?

My initial TSH was 12.2. I have been taking Levothyroxine 0.125MG daily for about 40 days. Lasest blood test shows TSH at 0.02. Dr. Offoce asst. left me a voice mail saying this number is fine and stay on the prescribed dose. . . Until next years physical. Does this not seem too low. I am extremely tired and mentally foggy.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Infertility Specialist 's  Response
Though TSH levels seem to low, you are on lowest dose of levothyroxine which can't be reduced further. Also symptomatic improvement will become apparent after 6-12 weeks. So just continue medicines & relax. Maybe you can repeat TSH after 3 months if needed.
Wish you good health.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor